# SDR CALA2024090300537

- Difficulty date: August 29, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 68,958 hours, 30,183 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK LANDING 540PB OUTB OF RIB 19 HAS DAMAGE AT HOLE "N" AND AT HOLE "F".REAMED BOTH HOLES TO 0.297"IAW SRM 57-21-11 PGS 201-220, FIG.202.FABRICATED NEW BUSHINGS & INSTALLED IN HOLES N & F IAW SRM 51-72-12 PGS 1-8,FIG 2. IAW SRI 57-21-11-2- 002-00. FIRST INSP. DUE AT 31100 FC & 54600 FH.AFTER A-C FIRST FLIGHT.SUB INSP. DUE 3600FC & 4500FH.   REPAIR WAS ACCOMPLISHED ON NR# 33716  CF ITEM CREATED TO ACP SRI INSPECTIONS. RECORDS UPDATE AT CUTOVER.  ACCOMPLISHED GENERAL VISUAL INSPECTION IAW SRI 57-21-11-2-002- NO DEFECTS FOUND. ACCOMPLISHED INSPECTION REINSPECTED PER SRI 57-21-11-2-002, NO DEFECTS FOUND. PER SRI NE XT INSPECTION AT  OR BEFORE 31100 FC OR 54600 FH TOTAL TIME. ALL WORK ACP ON FC N-R 9921432. . BUSHINGS ARE ON FUEL PANEL 540PB HOLES N AND F AND AMM 57-27-11-0401 PAGE 6 SHOWS LOCATION. BUSH SIZE IS .3299 REF NEW HOLE TABLE 02 PER REPAIR SRM 57-21-11-300-002.
